# SDR AALA20010573

- Difficulty date: March 22, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051126
- Condition: Defective
- Location: Aft Stairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT AFT ENTRY STAIRS DIM.  REPLACED EMERGENCY EXIT LIGHT MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
